Alert archive / Florida / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 31, NWS Miami, FL

May 26, 2005Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 26, 2005, 2:48 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2005, 2:48 PM EDT (18:48 UTC)
Expired
May 26, 2005, 3:45 PM EDT
In force
57 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 29 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.8 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2005-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 981 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2005-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
981 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 261849
SVRMFL
FLC011-086-261945-
/O.NEW.KMFL.SV.W.0031.050526T1848Z-050526T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
248 PM EDT THU MAY 26 2005

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BROWARD COUNTY 
  NORTHEASTERN MIAMI-DADE COUNTY 
  IN SOUTH FLORIDA

* UNTIL 345 PM EDT

* AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME SIZE HAIL. 
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES      
  WEST OF DORAL TO MIAMI INTERNATIONAL AIRPORT TO UNIVERSITY OF      
  MIAMI MOVING NORTHEAST AT 15 MPH.

* THE LINE OF STORMS WILL AFFECT...
  CORAL GABLES
  HIALEAH
  HIALEAH GARDENS
  MIAMI LAKES
  LITTLE HAITI
  CAROL CITY


SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2574 8050 2564 8033 2602 8001 2616 8026

$$

CHRISTENSEN
3 follow-up statements
035 
WWUS52 KMFL 261904
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
259 PM EDT THU MAY 26 2005

FLC011-086-261945-
/O.CON.KMFL.SV.W.0031.000000T0000Z-050526T1945Z/
BROWARD FL-MIAMI-DADE FL-
259 PM EDT THU MAY 26 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 345 PM EDT FOR
NORTHEASTERN MIAMI-DADE AND SOUTHEASTERN BROWARD COUNTIES...

AT 254 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS LOCATED NEAR OPA-LOCKA...
OR ABOUT NEAR HIALEAH...MOVING NORTHEAST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT
THOMAS UNIVERSITY...MIAMI SHORES...PEMBROKE PINES...CAROL CITY...
BISCAYNE PARK...NORTH MIAMI...DOLPHINS STADIUM...NORTH BAY VILLAGE...
PORT EVERGLADES...PEMBROKE PARK...INTERSECTION I-595 AND I-95...AND 
HOLLYWOOD DOWNTOWN.

LARGER THAN DIME SIZED HAIL AND STRONG GUSTY WINDS HAVE BEEN 
REPORTED NEAR WEST 16TH STREET AND 32 AVENUE IN  HIALEAH WITH THIS 
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY. 

LAT...LON 2574 8050 2564 8033 2602 8001 2616 8026

$$
CHRISTENSEN
524 
WWUS52 KMFL 261915
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
313 PM EDT THU MAY 26 2005

FLC011-086-261945-
/O.CON.KMFL.SV.W.0031.000000T0000Z-050526T1945Z/
BROWARD FL-MIAMI-DADE FL-
313 PM EDT THU MAY 26 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 345 PM EDT FOR
NORTHEASTERN MIAMI-DADE AND SOUTHEASTERN BROWARD COUNTIES...

AT 308 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS LOCATED NEAR SAINT 
THOMAS UNIVERISTY...AND EXTEDNING FROM CAROL CITY TO BISCAYNE 
PARK...MOVING NORTHEAST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PEMBROKE PINES...CAROL CITY...BISCAYNE PARK...NORTH MIAMI...DOLPHINS
STADIUM...PORT EVERGLADES...PEMBROKE PARK...NORTH BAY 
VILLAGE...INTERSECTION I-595 AND I-95...HOLLYWOOD DOWNTOWN...DAVIE 
DOWNTOWN...BAL HARBOUR...PLANTATION...NORTH PERRY AIRPORT...NORTH 
MIAMI BEACH...HOLLYWOOD...HALLANDALE BEACH...FORT 
LAUDERDALE...DAVIE...DANIA BEACH...COOPER CITY...AVENTURA AND GOLDEN 
BEACH.

LARGE HAIL HAS BEEN REPORTED IN BICAYNE PARK WITH THIS STORM. IF YOU 
ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE 
AND PROPERTY.

LAT...LON 2574 8050 2564 8033 2602 8001 2616 8026

$$

CHRISTENSEN
089 
WWUS52 KMFL 261925
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
321 PM EDT THU MAY 26 2005

FLC011-086-261945-
/O.CON.KMFL.SV.W.0031.000000T0000Z-050526T1945Z/
BROWARD FL-MIAMI-DADE FL-
321 PM EDT THU MAY 26 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 345 PM EDT FOR
NORTHEASTERN MIAMI-DADE AND SOUTHEASTERN BROWARD COUNTIES...

AT 317 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE.  THIS STORM WAS LOCATED NEAR SAINT THOMAS UNIVERSITY...OR ABOUT
NEAR HIALEAH...MOVING NORTHEAST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
MIAMI...DOLPHINS STADIUM...PORT EVERGLADES...PEMBROKE PARK...NORTH
BAY VILLAGE...INTERSECTION I-595 AND I-95...HOLLYWOOD DOWNTOWN...FIU 
NORTH CAMPUS...AND DAVIE DOWNTOWN.

GOLF BALL SIZED HAIL HAS BEEN REPORTED IN EAST OPA LOCKA WITH THIS 
STORM. AMATEUR RADIO OPERATORS REPORTED NICKEL SIZED HAIL NEAR THE 
GOLDEN GLADES INTERCHANGE. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

LAT...LON 2574 8050 2564 8033 2602 8001 2616 8026

$$

CHRISTENSEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 1:28 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, May 26, 1:28 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
128 PM EDT THU MAY 26 2005

.DISCUSSION...A STATIONARY FRONT WAS LOCATED OVER THE NORTHERN
PORTION OF THE CWA EARLY THIS AFTERNOON FROM ABOUT NAPLES EAST TO
PALM BEACH. SHOWERS AND A FEW THUNDERSTORMS WERE STARTING TO
DEVELOP ALONG THE FRONT EARLY THIS AFTERNOON...AND SHOULD
CONTINUE TO DEVELOP ALONG THE FRONT AS THE SEA BREEZES DEVELOP AND
INTERACT WITH THE FRONT.

THE STATIONARY FRONT WILL ALSO SINK A LITTLE BIT SOUTH THIS
AFTERNOON TO THE AROUND THE INTERSTATE I-75 CORRIDOR...AS A WEAK
SHORT WAVE OVER THE EASTERN GULF OF MEXICO MOVES ALONG THE THE FRONT
BRINGING IN SOME COOLER AIR ALOFT INTO THE CWA. THEREFORE...THE
SHOWERS AND THUNDERSTORMS ACTIVITY SHOULD MOVE SLOWLY SOUTH
THROUGH THE CWA THIS AFTERNOON...AND ALLOW FOR A FEW STORMS TO
BECOME STRONG THIS AFTERNOON WITH GUSTY WINDS AND SMALL HAIL.

THE SHOWERS AND THUNDERSTORMS SHOULD END THIS EVENING OR EARLY
TONIGHT OVER THE CWA...AS THE WEAK SHORT WAVES MOVES EAST INTO THE
ATLANTIC WATERS. THE STATIONARY FRONT WILL ALSO MOVE BACK NORTH
TOWARDS THE LAKE OKEECHOBEE AREA TONIGHT ALLOWING THE WINDS TO
SWING MORE TO A SOUTH DIRECTION BUT REMAIN LIGHT OVER THE CWA. SO
WITH THE FRONT TO THE NORTH...LIGHT SOUTH WINDS...AND PRECIP THIS
AFTERNOON OVER THE CWA...PLAN ON PUTTING SOME PATCHY FOG INTO THE
ZONES FOR THE INTERIOR AND EAST COAST INLAND AREAS TONIGHT.

THE STATIONARY FRONT SHOULD THEN SLOWLY DISSIPATE ON FRIDAY...AS
THE BOTH SEA BREEZES DEVELOP OVER THE CWA ALLOWING FOR SHOWERS AND
THUNDERSTORMS TO DEVELOP OVER THE INTERIOR AREAS OF THE CWA EARLY
FRIDAY AFTERNOON. HOWEVER...THE STEERING FLOW WILL STILL BE FROM
THE WEST DIRECTION OVER THE ALLOWING FOR THE INTERIOR SHOWERS AND
THUNDERSTORMS TO MOVE EAST INTO THE EAST COAST METRO AREAS. SO THE
HIGHEST POPS WILL BE ALONG THE EAST COAST AREAS ON FRIDAY.

HIGH PRESSURE OVER THE SOUTHERN BAHAMAS WILL MOVE NORTH INTO THE
ATLANTIC WATERS THIS WEEKEND ALLOWING THE WINDS TO BE FROM THE
SOUTH OVER THE CWA. SO ANY SHOWERS AND THUNDERSTORMS THAT DO
DEVELOP THIS MEMORIAL DAY WEEKEND WILL MAINLY BE OVER THE NORTHERN
INTERIOR AREAS WERE THE SEA BREEZES AND LAKE BREEZE COLLIDE.

.EXTENDED FORECAST...THE HIGH WILL THEN WEAKEN EARLY NEXT WEEK
ALLOWING FOR A DEVELOPING LOW PRESSURE OVER TEXAS LATE THIS
WEEKEND TO MOVE EAST NORTHEAST INTO THE SOUTHEAST UNITED STATES.
THIS WILL ALLOW THE WINDS TO SWING MORE TO THE SOUTHWEST AND BRING
IN TROPICAL MOISTURE TO THE CWA WITH VERY WARM TEMPERATURES FOR
THIS TIME OF YEAR ALONG THE EAST COAST.

THERE WILL ALSO BE A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY
ALONG THE EAST COAST FOR THE MIDDLE OF NEXT WEEK...DUE TO THE
SOUTH WIND FLOW AND THE COLD FRONT MOVING DOWN THE STATE ASSOCIATED
WITH THE LOW PRESSURE SYSTEM.

&&

.MARINE...THE WINDS WILL MAINLY BE FROM THE SOUTH THIS MEMORIAL
DAY WEEKEND BEFORE SWINGING TO A SOUTHWEST DIRECTION MIDDLE OF
NEXT WEEK AHEAD OF A COLD FRONT. THE WIND SPEED WILL ALSO REMAIN
BELOW 10 KNOTS THIS WEEKEND BEFORE INCREASING TO 10 TO 15 KNOTS
AHEAD OF THE COLD FRONT. SO THE SEAS SHOULD REMAIN BELOW 5 FEET
FOR THIS MEMORIAL DAY WEEKEND FOR ALL OF THE SOUTH FLORIDA WATERS.

HOWEVER...BUOY 10 EARLY THIS AFTERNOON WAS REPORTING 5 FEET WITH A
PERIOD OF 8 SECONDS DUE TO SOME SMALL NORTHEAST SWELLS COMING FROM
THE CUT OFF LOW OVER THE MID ATLANTIC WATERS. THESE SWELLS WILL
CONTINUE TO MOVE SOUTHEAST TOWARDS THE PALM BEACH WATERS THIS
AFTERNOON...AND SHOULD GET INTO THE PALM BEACH WATERS BY LATE
TONIGHT OR EARLY FRIDAY MORNING. THIS SHOULD NOT REALLY AFFECT THE
SEA HEIGHTS MUCH...BUT COULD ALLOW FOR SOME RIP CURRENTS ALONG THE
PALM BEACH COASTLINE FOR FRIDAY AND SATURDAY. SO STAY TUNED FOR
LATER INFORMATION ON THE RIP CURRENTS POTENTIAL FOR THE BEACHES OF
PALM BEACH COUNTY THIS MEMORIAL DAY WEEKEND.

&&

.FIRE WEATHER...NO PROBLEMS WITH THE FIRE WEATHER AS THE RELATIVE
HUMIDITIES WILL REMAIN WELL ABOVE CRITICAL VALUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  74  87  74  91 /  40  40  30  20
FORT LAUDERDALE  76  87  76  90 /  40  40  30  20
MIAMI            75  89  75  91 /  40  40  30  20
NAPLES           72  88  72  89 /  20  20  10  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

BAXTER
Hazardous weather outlook, May 26, 11:58 AM EDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1158 AM EDT THU MAY 26 2005

FLZ063-066>075-270830-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
1158 AM EDT THU MAY 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING...

THUNDERSTORMS: MODERATELY UNSTABLE CONDITIONS DUE TO A WEAK UPPER
LEVEL DISTURBANCE, ALONG WITH AFTERNOON SEA BREEZE CONVERGENCE WILL
SET THE STAGE FOR SCATTERED THUNDERSTORMS THIS AFTERNOON OVER
SOUTH FLORIDA. IN ADDITION, A STATIONARY FRONTAL BOUNDARY EXTENDS
ACROSS SOUTH FLORIDA FROM PALM BEACH TO NAPLES. AS A RESULT,THE
MAIN AREAS AFFECTED WILL INCLUDE PALM BEACH COUNTY AS WELL AS
GLADES AND HENDRY COUNTIES NEAR LAKE OKEECHOBEE. THE WEAK STEERING
FLOW AND SLOW MOVEMENT OF THE STORMS WILL EQUATE TO LOCALLY HEAVY
RAINFALL, MAINLY OVER METROPOLITAN PALM BEACH COUNTY. SOME OF THE
STORMS WILL BE STRONG AS WELL. MAIN IMPACTS BESIDE HEAVY RAINFALL
WILL BE SMALL HAIL AND GUSTY WINDS TO 35 MPH. MOST OF THE THUNDERSTORM
ACTIVITY WILL DIMINISH DURING THE EARLY EVENING AS SEA BREEZE
CONVERGENCE

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, May 26, 2:02 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
202 PM EDT THU MAY 26 2005

FLZ068-261900-
PALM BEACH EASTERN-
202 PM EDT THU MAY 26 2005

...STRONG THUNDERSTORM NEAR DELRAY BEACH...

AT 202 PM...NATIONAL WEATHER SERVICE DOPPLER WEATHER RADAR INDICATED
A STRONG THUNDERSTORM FORMING NEAR DELRAY BEACH...ALONG A LINE OF
STORMS EXTENDING EAST INTO THE ATLANTIC OCEAN.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.
Special weather statement, May 26, 2:30 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
230 PM EDT THU MAY 26 2005

FLZ074-261900-
DADE METROPOLITAN-
230 PM EDT THU MAY 26 2005

...STRONG STORMS OVER CENTRAL MIAMI-DADE COUNTY...

AT 230 PM...NATIONAL WEATHER SERVICE DOPPLER WEATHER RADAR INDICATED
A CLUSTERS OF STRONG THUNDERSTORMS OVER CENTRAL MIAMI-DADE
COUNTY...MAINLY WEST OF U.S. HIGHWAY 1...SOUTH OF TAMIAMI
TRAIL...AND ALONG AND JUST SOUTH OF KENDALL DRIVE. THE STORMS WILL
STAY MAINLY EAST OF KROME AVENUE.

EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...
AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS
THUNDERSTORM ACTIVITY STRENGTHENS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR
YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4522 TO REPORT SIGNIFICANT WEATHER.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 2:10 PM EDTSpecial Marine WarningMFL35 min
May 26, 3:36 PM EDTSpecial Marine WarningMFL54 min
May 26, 3:44 PM EDTSevere Thunderstorm WarningMFLBroward35 min
May 26, 4:44 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach46 min
May 26, 5:27 PM EDTSevere Thunderstorm WarningMFLPalm Beach27 min
May 26, 5:42 PM EDTSevere Thunderstorm WarningMFLBroward48 min
May 26, 6:24 PM EDTSevere Thunderstorm WarningMFLBroward36 min
May 26, 6:53 PM EDTSpecial Marine WarningMFL97 min
May 26, 7:04 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade56 min
May 26, 7:35 PM EDTSpecial Marine WarningMFL55 min

Nearby

Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.